×

zbMATH — the first resource for mathematics

Numerically stable computation of CreditRisk\(^+\). (English) Zbl 1095.91032
Gundlach, Matthias (ed.) et al., CreditRisk\(^+\) in the banking industry. Berlin: Springer (ISBN 3-540-20738-4/hbk). Springer Finance, 69-77 (2004).
Summary: We present an alternative numerical recursion scheme for CreditRisk\(^+\), equivalent to an algorithm recently proposed by G. Giese [Enhancing CreditRisk\(^+\). Risk 16, No. 4, 73–77 (2003)] based on well-known expansions of the logarithm and the exponential of a power series. We show that it is advantageous to the Panjer recursion advocated in the original CreditRisk\(^+\) document, in that it is numerically stable. The crucial stability arguments are explained in detail. Furthermore, the computational complexity of the resulting algorithm is stated.
For the entire collection see [Zbl 1046.91001].

MSC:
91B30 Risk theory, insurance (MSC2010)
91B28 Finance etc. (MSC2000)
PDF BibTeX XML Cite